# SDR CALA2013102492350

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 73,052 hours, 10,221 cycles
- Engine: Pwa PW4090
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Rod End
- Condition: Lack Of Lube
- Location: Rt Flaperon
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLUID ON GROUND UNDER RT FLAPERON. INITIALLY ROD END SEAL OF RT OTBD ACTUATOR ROD END SEAL LEAKING IN EXCESS OF 30 DROPS PER MIN.  LUBED ROD END & OPERATED FLAPERONS NUMEROUS TIMES, NO FURTHER LEAKAGE.
